# SDR UALA2011101005460

- Difficulty date: October 10, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,255 hours, 9,304 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Condition: Failed
- Location: Apu Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START IN FLT.  SHUTDOWN SHORTLY AFTER REACHING 100 PERCENT.  DIFFERENTIAL PRESSURE SENSOR REPLACED.
